Ordinally consistent set-ranking methods for tournaments

Sprumont, Yves 2016, Ordinally consistent set-ranking methods for tournaments, Economics Letters, vol. 145, pp. 41-44, doi: 10.1016/j.econlet.2016.05.020.

Attached Files
Name Description MIMEType Size Downloads

Title Ordinally consistent set-ranking methods for tournaments
Author(s) Sprumont, YvesORCID iD for Sprumont, Yves orcid.org/0000-0002-0448-6613
Journal name Economics Letters
Volume number 145
Start page 41
End page 44
Total pages 4
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2016-08
ISSN 0165-1765
Keyword(s) Tournaments
Ranking methods
Eigenvector solution
Language eng
DOI 10.1016/j.econlet.2016.05.020
Indigenous content off
Field of Research 14 Economics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30143823

Document type: Journal Article
Collections: Faculty of Business and Law
Department of Economics
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 78 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Fri, 09 Oct 2020, 14:20:34 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.